Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 204, NWS Shreveport, LA

July 14, 20165 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 9:26 PM CDT for 5 parishes in Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 9:26 PM CDT (02:26 UTC)
Expired
Jul 14, 2016, 10:30 PM CDT
In force
64 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 77 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1520 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1831 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KSHV 150226
SVRSHV
LAC021-043-059-069-127-150330-
/O.NEW.KSHV.SV.W.0204.160715T0226Z-160715T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
  NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1030 PM CDT

* AT 926 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CAMPTI TO 6 MILES SOUTHEAST OF WINNFIELD TO NEAR
  ENTERPRISE...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NATCHITOCHES...WINNFIELD...COLUMBIA...JENA...COLFAX...OLLA...CAMPTI...
  CLARKS...MONTGOMERY...GRAYSON...MIDWAY...ALLEN...URANIA...PROVENCAL...
  NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...TULLOS AND GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHCENTRAL LOUISIANA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
&&

LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
      3150 9201 3139 9266 3140 9270 3145 9268
      3145 9270 3152 9272 3141 9287 3141 9323
      3154 9324 3159 9330 3183 9329 3194 9321
      3201 9254 3216 9190 3213 9188
TIME...MOT...LOC 0226Z 021DEG 22KT 3191 9311 3185 9257 3196 9190 

HAIL...<.75IN
WIND...60MPH
 
$$

15
2 follow-up statements
482 
WWUS54 KSHV 150256
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 PM CDT THU JUL 14 2016

LAC021-150303-
/O.CAN.KSHV.SV.W.0204.000000T0000Z-160715T0330Z/
CALDWELL LA-
956 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALDWELL PARISH IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3150 9201 3139 9266 3140 9270 3145 9268
      3145 9270 3152 9272 3141 9287 3141 9323
      3154 9324 3159 9330 3183 9329 3184 9320
      3189 9268 3192 9201
TIME...MOT...LOC 0253Z 021DEG 22KT 3175 9320 3170 9264 3181 9197 

$$

LAC043-059-069-127-150330-
/O.CON.KSHV.SV.W.0204.000000T0000Z-160715T0330Z/
LA SALLE LA-NATCHITOCHES LA-WINN LA-GRANT LA-
956 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR LA SALLE...SOUTHERN NATCHITOCHES...SOUTHERN WINN AND GRANT
PARISHES...

AT 956 PM CDT...A STRONG GUST FRONT WITH A BROKEN LINE OF STRONG TO SEVERE 
THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF NATCHITOCHES 
TO 13 MILES NORTH OF COLFAX TO NEAR AIMWELL...MOVING SOUTH AT 25 MPH. WHILE THESE 
STORMS HAVE WEAKENED OVER THE LAST FEW MINUTES...SPORADIC WIND DAMAGE WILL REMAIN 
POSSIBLE OVER THE NEXT HALF HOUR.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...JENA...COLFAX...OLLA...MONTGOMERY...MIDWAY...ALLEN...URANIA...
PROVENCAL...NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...TULLOS...GEORGETOWN...
ROBELINE...ATLANTA...FLORA...WILLIANA AND HAGEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS NORTHCENTRAL LOUISIANA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3150 9201 3139 9266 3140 9270 3145 9268
      3145 9270 3152 9272 3141 9287 3141 9323
      3154 9324 3159 9330 3183 9329 3184 9320
      3189 9268 3192 9201
TIME...MOT...LOC 0253Z 021DEG 22KT 3175 9320 3170 9264 3181 9197 

HAIL...<.75IN
WIND...60MPH
 
$$

15
430 
WWUS54 KSHV 150326
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CDT THU JUL 14 2016

LAC127-150334-
/O.CAN.KSHV.SV.W.0204.000000T0000Z-160715T0330Z/
WINN LA-
1026 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINN PARISH IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE  WEAKENED AND MOVED OUT
OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3139 9264 3140 9267 3145 9265 3145 9267
      3152 9269 3150 9271 3152 9272 3141 9287
      3141 9294 3154 9305 3160 9272 3164 9238
      3145 9229
TIME...MOT...LOC 0324Z 016DEG 12KT 3151 9288 3155 9275 3153 9261 3156
9241

$$

LAC043-059-069-150330-
/O.CON.KSHV.SV.W.0204.000000T0000Z-160715T0330Z/
LA SALLE LA-NATCHITOCHES LA-GRANT LA-
1026 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN LA SALLE...SOUTHEASTERN NATCHITOCHES AND SOUTHERN
GRANT PARISHES...

AT 1024 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF FLATWOODS TO NEAR COLFAX TO 10 MILES
NORTH OF BOYCE TO 9 MILES NORTH OF BALL...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLFAX...POLLOCK...DRY PRONG...CHOPIN...GORUM...FISHVILLE...
CLOUTIERVILLE...ALOHA AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE BEEN PRODUCING WIND
DAMAGE ACROSS THE AREA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3139 9264 3140 9267 3145 9265 3145 9267
      3152 9269 3150 9271 3152 9272 3141 9287
      3141 9294 3154 9305 3160 9272 3164 9238
      3145 9229
TIME...MOT...LOC 0324Z 016DEG 12KT 3151 9288 3155 9275 3153 9261 3156
9241

HAIL...<.75IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:11 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 14, 9:11 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
911 PM CDT THU JUL 14 2016

.UPDATE...
Strong to severe thunderstorm complex continuing south across
northeast Louisiana this evening. Will let the severe thunderstorm
watch expire across the region. May see an isolated severe threat across
Lasalle and Grant parish over the next few hours as storms exit
the region to the south. Otherwise, forecast looks on track. Made
a few adjustments to pop grids for the overnight hours. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  96  77  96 /  20  20  20  20
MLU  76  95  76  92 /  30  30  30  30
DEQ  74  94  75  94 /  20  30  20  20
TXK  76  95  76  96 /  40  30  20  20
ELD  75  93  76  93 /  40  30  30  30
TYR  77  97  77  97 /  20  10  20  20
GGG  77  97  77  96 /  20  10  20  20
LFK  75  97  77  96 /  20  10  10  20

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CDT THU JUL 14 2016

LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153-
165>167-151700-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1154 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS
PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS
WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100
TO 105 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO
THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE
MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE
ENTIRE FOUR STATE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH
TONIGHT.

ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097-
151700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER-
BOWIE-
1154 AM CDT THU JUL 14 2016

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING
AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND
FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE
ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE
100 DEGREE MARK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD
INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY
THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH
TONIGHT.

VII

In the hours before

Local storm report, Jul 14, 8:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     SPEARSVILLE             32.94N  92.60W
07/14/2016                   UNION              LA   LAW ENFORCEMENT

            TREES REPORTED DOWN ALL OVER THE PARISH

&&

EVENT NUMBER SHV1600624

25
Special weather statement, Jul 14, 8:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CDT THU JUL 14 2016

TXZ153-150245-
SHELBY TX-
858 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHELBY COUNTY UNTIL
945 PM CDT...

AT 858 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH
SOUTHEAST OF CENTER. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER...NEUVILLE...SHELBYVILLE AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3178 9418 3173 9399 3162 9406 3167 9426
TIME...MOT...LOC 0157Z 032DEG 4KT 3172 9413

15
Local storm report, Jul 14, 9:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     NON-TSTM WND DMG CASTOR                  32.25N  93.17W
07/14/2016                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES DOWN AND POWER LINES DOWN SPARKING GRASS FIRE IN
            CASTRO

&&

EVENT NUMBER SHV1600625

25
Local storm report, Jul 14, 9:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     NON-TSTM WND DMG BIENVILLE               32.36N  92.98W
07/14/2016                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES DOWN IN AND NEAR BIENVILLE

&&

EVENT NUMBER SHV1600626

25
Local storm report, Jul 14, 9:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     CHATHAM                 32.31N  92.45W
07/14/2016                   JACKSON            LA   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN ALL OVER THE PARISH

&&

EVENT NUMBER SHV1600627

25
Local storm report, Jul 14, 9:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     MONROE                  32.51N  92.08W
07/14/2016                   OUACHITA           LA   LAW ENFORCEMENT

            TREES REPORTED DOWN PARISH WIDE...AND SEVERAL POWER
            LINES BROUGHT DOWN BY FALLEN TREES

&&

EVENT NUMBER SHV1600628

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:06 PM CDTSpecial Weather StatementSHVCaddo54 min
Jul 14, 7:40 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more65 min
Jul 14, 8:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn56 min
Jul 14, 8:41 PM CDTSpecial Weather StatementSHVSabine49 min
Jul 14, 10:35 PM CDTSpecial Weather StatementSHVGrant40 min
Jul 15, 2:18 PM CDTSpecial Weather StatementSHVJackson42 min
Jul 15, 3:13 PM CDTSpecial Weather StatementSHVOuachita47 min
Jul 15, 4:10 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle34 min
Jul 15, 4:34 PM CDTSpecial Weather StatementSHVLaSalle41 min
Jul 15, 4:36 PM CDTSpecial Weather StatementSHVLincoln39 min
Jul 15, 5:39 PM CDTSevere Thunderstorm WarningSHVCaddo66 min
Jul 15, 6:12 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.